Login      Sign Up

Major Depressive Disorder



Related Terms: Depression, Anxiety, Symptoms Of Depression, Clonazepam, Insomnia, Depressive Disorder, Escitalopram

Recently Answered Questions


I have severe anxiety and major depressive disorder. Please advise.
Query: Hello doctor, I am a female, 18 years of age, 5'1", 160 lbs. I am currently on the medications Seroquel 50 mg and Remeron 45 mg. I have been diagnosed with the major depressive disorder (severe with psychotic features), and generalized anxiety disorder. I have been on multiple medications that have...  Read Full »
Dr. K V Anand
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The description given here about you and your symptoms are really thought-provoking for any psychologist. To know that you are already under treatment for MDD and GAD is depressive in itself because you are just 18. Over and above you went through an ordeal of negative ...  Read Full »
 
I am feeling low and have fear of gaining weight. Please help.
Query: Hello doctor, I have been feeling low for quite some time. I have crying spells for no reason. I have fear of gaining weight. So I hardly eat anything and compensate the calories consumed by exercising and sometimes throwing up after eating. I am not able to concentrate on my studies. I end up star...  Read Full »
Dr. Vishal Anilkumar Gandhi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. You may have a major depressive disorder. You should take antidepressants for short time. You can take tablet Fluoxetine 20 mg daily for short time. Do not worry about your weight. You have a low BMI. Do not follow any actress or model. Take healthy food, avoid jun...  Read Full »
 
I feel sad, cranky and tired. What can I do?
Query: Hi doctor, My energy levels are low, and I feel sad and cranky. What can I do?  Read Full »
Dr. Madhankumar M V
Family Physician, General Surgeon, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for a walk for 30 to 45 minutes, take good food, avoid junk food, get sound sleep at least six to eig...  Read Full »
 
My energy levels are low, and feel sad and cranky. What can I do?
Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full »
Dr. Vishal Anilkumar Gandhi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full »
 
I am skeptical regarding the drugs prescribed to me. Kindly help.
Query: Hi doctor, I have a panic disorder and severe insomnia worsened by my anxiety. My doctor prescribed me Ambien 5 mg or Zolfresh 5 mg at night, Paxil-CR 12.5 mg at night, Etizolam 0.5 mg twice a day and Divalproex 500 mg once in a day. I also have suicidal ideations when I do not sleep well and gets p...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. I have gone through the query and understand your concerns. If your diagnosis is panic disorder, anxiety and major depressive disorder, then the prescription of Paxil CR (Paroxetine) and Etizolam is completely on the line of treatment and I do not feel anybody should rais...  Read Full »
 
Is there a link between loss of appetite and depression?
Query: Hello doctor, I am on psychiatric medication since two to three years, but found no improvement. I have started exercise such as walking, yoga and pranayama and found some relief. I become depressed more when I read about depression on internet. My main issue now is loss of appetite, headache when f...  Read Full »
Dr. Bharat Udey
Geriatrician

Answer: Hello, Welcome to icliniq.com. Loss of appetite is a blanket symptom which can be present in any of the psychiatric illness including depression. In major depressive disorder, loss of appetite is associated with sadness of mood, decreased energy level, easy fatigability, loss of interest in...  Read Full »
 
Why do I have problem in focusing on things?
Query: Hello doctor, I have lots of problem in focusing on things. I do lack of confidence in dealing with public and get nervous in social gathering. I become irritated when something wrong happens and always have negative ideas. I have hydrophobia too. Please help.  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Presence of negative thoughts, irritability, irrational fear and low self-esteem indicates toward possibility of clinically major depressive disorder. I like to assure you that this is totally treatable condition and there i...  Read Full »
 
I often feel very sad. Why?
Query: Hi doctor, Sometimes, I feel very sad inside. But, I do not know the reason for my sadness. During this period of sadness, I do not like to talk. I feel so depressed as I cannot do anything, including my studies? How to come out of this type of sadness? Please suggest.  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hello, Welcome to icliniq.com. Persistent sadness along with decreased interest in communication is an indicative of clinical minor depression. If there are more symptoms, then it can be a major depressive disorder. In case of minor depression, I suggest 5-HTPn (5-Hydroxytryptophan), which is an he...  Read Full »
 
Are Paxil and Crestor safe when taken together?
Query: Hello doctor,I have been taking Ativan 0.5 mg for some time now but my nurse practitioner wants me off. So, she prescribed Paxil 20 mg once daily. I am also on Crestor 10 mg. Are all of these safe together? I am not sure I trust a nurse practitioner.  Read Full »
Dr. Jeremy David O'kennedy
HIV AIDS Specialist

Answer: Hello, Welcome to icliniq.com. It is always a good idea to be sure. Paxil (Paroxetine) is a respected and very effective SSRI (selective serotonin reuptake inhibitor) and commonly used to treat major depressive disorder, generalized anxiety disorder, panic disorder, etc. Unlike Ativan (Lorazepam)...  Read Full »
 
Why do I feel sad all the time?
Query: Hi doctor, I feel sad most of the time. I do not know why I am always like this. I am a 24 year old male, and I work as a network engineer.  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. The details you have provided about your problem are very brief. Although, if you have these problems for more than two weeks then you are probably suffering from a major depressive disorder. A major depressive disorder is a condition in which patients develop sadness l...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Major Depressive Disorder? We have medical experts to help you right away.

Ask a Doctor Online Now!